# SDR 2003UALA00474

- Difficulty date: June 6, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 23,865 hours, 2,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 720 FLOOR WEB CRACKED AT RBL 12 INCHES.  CRACK LOCATED APPROX 8 INCHES BELOW T-CHORD OF FRAME & IS APPROXIMATELY 1 INCH LONG.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED FILLER AND DOUBLER.
